Next Article in Journal
Identities Associated with Generalized Stirling Type Numbers and Eulerian Type Polynomials
Previous Article in Journal
Temporal and Spatially Heterogeneous Finite Length Runs Analysis
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 244-250;

Invariant Approaches to Equations of Finance

Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand,Private Bag 3, Wits 2050, South Africa
Centre for Mathematics and Statistical Sciences,Lahore School of Economics, Lahore, 53200, Pakistan
Author to whom correspondence should be addressed.
Published: 1 December 2013
PDF [342 KB, uploaded 9 March 2016]


We firstly show how effective it is to utilize the invariant criteria for scalar linear (1+1) parabolic equations in order to perform reductions to the three Lie canonical forms of a bond-pricing model from finance. As a consequence we arrive at new results on bond-pricing equations that admit four nontrivial symmetries. In the second part we draw attention to a new method developed for equations of economics.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Mahomed, F.M.; Mahomed, K.S.; Naz, R.; Momoniat, E. Invariant Approaches to Equations of Finance. Math. Comput. Appl. 2013, 18, 244-250.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top